# SDR SWAA2022040513419

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE CURVED BULB SEAL RETAINER JUST AFT OF TRANSVERSE WEB CRACKED / REMOVED AND REPLACED THE RIGHT WING TRAILING EDGE CURVED BULB SEAL RETAINER JUST AFT OF THE TRANSVERSE WEB IAW SRM 51-40-02-0G-0 STEP 4; SOPM 20-50-01; AND IPC 57-50-00-25.
